# SDR FDEA2019101412606

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 73,085 hours, 27,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Bs 355-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COURIER AREA FLOOR SEAT TRACK RBL 12 IN STA 355 TO 377 UPPER SURFACE   HAS 10 SQ IN CORROSION. REMOVED CORR ON SEAT TRACK STA 355 TO 377 RBL 12 IAW B757 SRM 51-10-02.  REMOVED,   FABRICATED, AND INSTALLED NEW SEAT TRACK IAW B757 SRM 51-40-05, 51-40-08 AND VA DWG   3504-NC-2  REV - AND B757 SRM  51-40-02. 100% MATERIAL LOSS,  OUT OF LIMITS IAW B757 SRM   53-00-52-1A FIG 101
